ICANN73 COMMUNITY FORUM BLOCK SCHEDULE

Revised Dates: 7-10 March 2022

FINAL DRAFT 1.2

DAY 1 DAY 2 DAY 3 DAY 4 MON TUES WED THUR BLOCK AST, UTC -4 **7 MAR 8 MAR 9 MAR** 10 MAR *DNSSEC Workshop *Tech Day Block 1 **ICANN Board ICANN Board ICANN Board** ccNSO with ccNSO-related 09:00-10:00 13:00-14:00 and GNSO Council ICANN Board Members 60 min and NCSG and GAC 10:00-10:30 14:00-14:30 Virtual Coffee/Fika Break Break Break Break Plenary Session: Evolving the DNS Abuse Conversation: Q&A with ICANN org **ICANN Board** Block 2 10:30-12:00 14:30-16:00 Maliciously Registered Wrap-Ups 90 min Executive Team and ALAC (60 min) versus Compromised Domains Break 12:00-12:30 16:00-16:30 Virtual Coffee/Fika Break Break Break Discussion Forum on Block 3 **ICANN Board** GNSO Council Cross-Community 12:30-14:00 16:30-18:00 Geopolitical Legislative & 90 min Interaction and CSG GAC Communiqué Regulatory Developments Break 14:00-14:30 18:00-18:30 Break Break Break Virtual Coffee/Fika Plenary Session: Moving Block 4 **ICANN Board GNSO** Council 14:30-16:00 18:30-20:00 Forward with the Global ICANN Public Forum 90 min and CPH GAC Communiqué **Public Interest Framework** Break 16:00-16:30 20:00-20:30 Break Virtual Coffee/Fika Break Break (GAC Communiqué) **ICANN Board** Block 5 **ICANN Board** ICANN Board 16:30-17:30 20:30-21:30 ICANN Board Meeting 60 min and RSSAC and SSAC and ASO

UTC-time	San Juan	Buenos Aires	Istanbul/Nairobi	Los Angeles	Singapore	Sydney
	AST, UTC -4	ART, UTC -3	TRT/ EAT, UTC +3	PST, UTC -8	SGT, UTC +8	AEDT, UTC +11
13:00	9:00	10:00	16:00	5:00	21:00	0:00*
14:00	10:00	11:00	17:00	6:00	22:00	1:00*
15:00	11:00	12:00	18:00	7:00	23:00	2:00*
16:00	12:00	13:00	19:00	8:00	0:00*	3:00*
17:00	13:00	14:00	20:00	9:00	1:00*	4:00*
18:00	14:00	15:00	21:00	10:00	2:00*	5:00*
19:00	15:00	16:00	22:00	11:00	3:00*	6:00*
20:00	16:00	17:00	23:00	12:00	4:00*	7:00*
21:00	17:00	18:00	0:00*	13:00	5:00*	8:00*

* next day